# SDR UALA2013060703973

- Difficulty date: June 5, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 41,901 hours, 17,095 cycles
- Engine: Iae V2522A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 137
- Condition: Faulty
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT SYS 1 FAULT, RTFL.  REPLACED NR 1 SFCC.  GROUND TEST OK.
